L2-L chaos synchronization

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we propose an L2-L synchronization scheme as a new robust synchronization method for chaotic systems with external disturbance. On the basis of linear matrix inequality (LMI) formulation, for the first time, the L2-L synchronization controller is presented to not only guarantee asymptotical synchronization of chaotic systems but also reduce the effect of external disturbance to an L2-L induced norm constraint. It is shown that the design of the £2-L synchronization controller can be achieved by solving LMIs, which can be easily facilitated by using some standard numerical packages. Simulation study is presented to demonstrate the effectiveness of the proposed L2-L synchronization scheme.

Original languageEnglish
Pages (from-to)421-430
Number of pages10
JournalProgress of Theoretical Physics
Volume123
Issue number3
DOIs
Publication statusPublished - 2010 Mar 1
Externally publishedYes

Fingerprint

chaos
synchronism
controllers
disturbances
norms
formulations
simulation

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

L2-L chaos synchronization. / Ahn, Choon Ki.

In: Progress of Theoretical Physics, Vol. 123, No. 3, 01.03.2010, p. 421-430.

Research output: Contribution to journalArticle

@article{6579375531104bd9b55f7ca75c08ce19,
title = "L2-L∞ chaos synchronization",
abstract = "In this paper, we propose an L2-L∞ synchronization scheme as a new robust synchronization method for chaotic systems with external disturbance. On the basis of linear matrix inequality (LMI) formulation, for the first time, the L2-L∞ synchronization controller is presented to not only guarantee asymptotical synchronization of chaotic systems but also reduce the effect of external disturbance to an L2-L∞ induced norm constraint. It is shown that the design of the £2-L∞ synchronization controller can be achieved by solving LMIs, which can be easily facilitated by using some standard numerical packages. Simulation study is presented to demonstrate the effectiveness of the proposed L2-L ∞ synchronization scheme.",
author = "Ahn, {Choon Ki}",
year = "2010",
month = "3",
day = "1",
doi = "10.1143/PTP.123.421",
language = "English",
volume = "123",
pages = "421--430",
journal = "Progress of Theoretical Physics",
issn = "0033-068X",
publisher = "Yukawa Institute for Theoretical Physics",
number = "3",

}

TY - JOUR

T1 - L2-L∞ chaos synchronization

AU - Ahn, Choon Ki

PY - 2010/3/1

Y1 - 2010/3/1

N2 - In this paper, we propose an L2-L∞ synchronization scheme as a new robust synchronization method for chaotic systems with external disturbance. On the basis of linear matrix inequality (LMI) formulation, for the first time, the L2-L∞ synchronization controller is presented to not only guarantee asymptotical synchronization of chaotic systems but also reduce the effect of external disturbance to an L2-L∞ induced norm constraint. It is shown that the design of the £2-L∞ synchronization controller can be achieved by solving LMIs, which can be easily facilitated by using some standard numerical packages. Simulation study is presented to demonstrate the effectiveness of the proposed L2-L ∞ synchronization scheme.

AB - In this paper, we propose an L2-L∞ synchronization scheme as a new robust synchronization method for chaotic systems with external disturbance. On the basis of linear matrix inequality (LMI) formulation, for the first time, the L2-L∞ synchronization controller is presented to not only guarantee asymptotical synchronization of chaotic systems but also reduce the effect of external disturbance to an L2-L∞ induced norm constraint. It is shown that the design of the £2-L∞ synchronization controller can be achieved by solving LMIs, which can be easily facilitated by using some standard numerical packages. Simulation study is presented to demonstrate the effectiveness of the proposed L2-L ∞ synchronization scheme.

UR - http://www.scopus.com/inward/record.url?scp=77953917699&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953917699&partnerID=8YFLogxK

U2 - 10.1143/PTP.123.421

DO - 10.1143/PTP.123.421

M3 - Article

AN - SCOPUS:77953917699

VL - 123

SP - 421

EP - 430

JO - Progress of Theoretical Physics

JF - Progress of Theoretical Physics

SN - 0033-068X

IS - 3

ER -